MAUDE Adverse Event Report: STERIS CORPORATION SNOWDEN-PENCER; CROCODILE GRASPER

STERIS CORPORATION SNOWDEN-PENCER; CROCODILE GRASPER
Model Number SP8364
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the tip of the crocodile grasper broke off and fell into the patient.No report of injury.
 
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available."udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.".
 
Additional Manufacturer Narrative
The device subject of the event was discarded by the user facility and not available for evaluation.Without the return and evaluation of the device, the cause of the reported event cannot be determined.The user facility was unable to provide the lot number for the crocodile grasper, therefore, a review of the device history record could not be performed.No additional issues have been reported.

Brand Name
SNOWDEN-PENCER
Common Device Name
CROCODILE GRASPER
Manufacturer (Section D)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key22965612
Report Number1923569-2025-00012
Device Sequence Number9137331
Product Code GCJ
UDI-Device Identifier10885403171956
UDI-Public(01)10885403171956
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K991928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP8364
Device Catalogue NumberSP8364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown